# SDR DALA2018032001811

- Difficulty date: March 20, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 7,750 hours, 3,011 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE LT HORIZONTAL STAB SKIN DAMAGED.  MAINTENANCE REPAIRED IAW ERA 566965.
